# SDR ASAA2015022610800

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 7,196 hours, 2,316 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  NOTICED SAT PROMPT WAS NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED.  PERFORMED SATCOM LOCK UP PROCEDURE IN QRH.  SAT PROMPT RESTORED ON MCDU.
